Homoclinic-type solutions for an almost periodic semilinear elliptic equation on
Rendiconti del Seminario Matematico della Università di Padova, Tome 97 (1997), pp. 89-111
Cet article a éte moissonné depuis la source Numdam
@article{RSMUP_1997__97__89_0,
author = {Alessio, Francesca and Calanchi, Marta},
title = {Homoclinic-type solutions for an almost periodic semilinear elliptic equation on $R^n$},
journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
pages = {89--111},
year = {1997},
publisher = {Seminario Matematico of the University of Padua},
volume = {97},
mrnumber = {1476166},
zbl = {0884.35034},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RSMUP_1997__97__89_0/}
}
TY - JOUR AU - Alessio, Francesca AU - Calanchi, Marta TI - Homoclinic-type solutions for an almost periodic semilinear elliptic equation on $R^n$ JO - Rendiconti del Seminario Matematico della Università di Padova PY - 1997 SP - 89 EP - 111 VL - 97 PB - Seminario Matematico of the University of Padua UR - http://geodesic.mathdoc.fr/item/RSMUP_1997__97__89_0/ LA - en ID - RSMUP_1997__97__89_0 ER -
%0 Journal Article %A Alessio, Francesca %A Calanchi, Marta %T Homoclinic-type solutions for an almost periodic semilinear elliptic equation on $R^n$ %J Rendiconti del Seminario Matematico della Università di Padova %D 1997 %P 89-111 %V 97 %I Seminario Matematico of the University of Padua %U http://geodesic.mathdoc.fr/item/RSMUP_1997__97__89_0/ %G en %F RSMUP_1997__97__89_0
Alessio, Francesca; Calanchi, Marta. Homoclinic-type solutions for an almost periodic semilinear elliptic equation on $R^n$. Rendiconti del Seminario Matematico della Università di Padova, Tome 97 (1997), pp. 89-111. http://geodesic.mathdoc.fr/item/RSMUP_1997__97__89_0/